# SDR SWIA20240425224

- Difficulty date: February 24, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N753SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10214
- Aircraft time: 47,815 hours, 31,512 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* R/H WING FIXED LEADING EDGE RIB AT SS57.16 HAS A CRACK IN THE UPPER ATTACH FLANGE NEAR THE FRONT SPAR, MARKED.   (C-CHECK RO 4/24/2024)   REPAIRED R/H WING FIXED LEADING EDGE RIB CRACK IN THE UPPER ATTACH FLANGE NEAR THE FRONT SPAR AT SS57.16 REF. REO 670-57-41-535 REV-- DATED 2024-03-13, M-337 AND SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH. SEE CONTINUATION CARD FOR DETAILS.
